Loading [MathJax]/jax/output/CommonHTML/jax.js
Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretnaya Matematika, 2015, Volume 27, Issue 4, Pages 21–25
DOI: https://doi.org/10.4213/dm1344
(Mi dm1344)
 

A generalization of Ore's theorem on polynomials

A. V. Anashkin

Лаборатория ТВП
References:
Abstract: Let GF(q) be the field of q elements and Vn(q) denote the n-dimensional vector space over the field GF(q). The linearized polynomial that corresponds to the polynomial f(x)=xnn1i=0cixiover the field GF(q) is the polynomial F(x)=xqnn1i=0cixqi. Let Tf denote the transformation of the vector space Vn(q) determined by the rule Tf((u0,...,un2,un1))=(u1,...,un1,n1i=0ciui). It is shown that if c00, then the graph of the transformation Tf is isomorphic to the graph of the transformation Q:ααq on the set of all roots of the polynomial F(x) in its splitting field. In this case the graph of the transformation Tf consists of cycles of lengths 1d1d2...dr if and only if the polynomial F(x) is the product of r+1 irreducible factors of degrees 1,d1,d2,...,dr.
Keywords: linearized polynomial, primitive polynomial, isomorphism of graphs, Ore's theorem.
Received: 27.04.2015
English version:
Discrete Mathematics and Applications, 2016, Volume 26, Issue 5, Pages 255–258
DOI: https://doi.org/10.1515/dma-2016-0022
Bibliographic databases:
Document Type: Article
UDC: 512.622
Language: Russian
Citation: A. V. Anashkin, “A generalization of Ore's theorem on polynomials”, Diskr. Mat., 27:4 (2015), 21–25; Discrete Math. Appl., 26:5 (2016), 255–258
Citation in format AMSBIB
\Bibitem{Ana15}
\by A.~V.~Anashkin
\paper A generalization of Ore's theorem on polynomials
\jour Diskr. Mat.
\yr 2015
\vol 27
\issue 4
\pages 21--25
\mathnet{http://mi.mathnet.ru/dm1344}
\crossref{https://doi.org/10.4213/dm1344}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3497369}
\elib{https://elibrary.ru/item.asp?id=24849937}
\transl
\jour Discrete Math. Appl.
\yr 2016
\vol 26
\issue 5
\pages 255--258
\crossref{https://doi.org/10.1515/dma-2016-0022}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000390939400001}
Linking options:
  • https://www.mathnet.ru/eng/dm1344
  • https://doi.org/10.4213/dm1344
  • https://www.mathnet.ru/eng/dm/v27/i4/p21
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Дискретная математика
    Statistics & downloads:
    Abstract page:417
    Full-text PDF :157
    References:52
    First page:19
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025